MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT5
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Posterior Capsule Opacification (4807)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.The complaint history and product history records could not be reviewed because the reporting facility did not provide a lot number or any identification traceable to the manufacturing documentation.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported that following the intraocular lens (iol) implant procedure, the patient experienced grade 2 posterior capsular opacification and the lens was rotated.Additional information has been requested however no further info received.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
Additional information received and stated that, the events occurred during the surgery (previously reported as after surgery).It was noticed that cartridge material adheres to posterior surface of lens requiring removal with irrigation and aspiration (i/a) that can sometimes be difficult.Yag laser capsulotomy performed.Lens, capsule polishing performed.
 
Additional Manufacturer Narrative
Corrected information provided in b.5.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
Upon further review of the previously reported information, the patient experienced grade 1 posterior capsular opacification (pco), previously reported as grade 2.

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21846719
Report Number9612169-2025-00599
Device Sequence Number20821644
Product Code MJP
UDI-Device Identifier00380652458580
UDI-Public(01)00380652458580(17)260630(11)220702(10)25432908
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberCCWTT5
Device Catalogue NumberCCWTT5.270
Device Lot Number25432908
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer04/24/2025
06/02/2025
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date05/19/2025
06/27/2025
Date Device Manufactured07/02/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR; DUOVISC VISCOELASTIC SYSTEM; MONARCH II LOADING FORCEPS; MONARCH IOL DELIVERY SYSTEM, CARTRIDGE
Patient Age46 YR
Patient SexMale